Completion regularity and -additivity of measures on product spaces
Compositio Mathematica, Tome 73 (1990) no. 3, pp. 329-344
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__73_3_329_0,
author = {Gryllakis, C. and Koumoullis, G.},
title = {Completion regularity and $\tau $-additivity of measures on product spaces},
journal = {Compositio Mathematica},
pages = {329--344},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {73},
number = {3},
zbl = {0719.28005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__73_3_329_0/}
}
TY - JOUR AU - Gryllakis, C. AU - Koumoullis, G. TI - Completion regularity and $\tau $-additivity of measures on product spaces JO - Compositio Mathematica PY - 1990 SP - 329 EP - 344 VL - 73 IS - 3 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1990__73_3_329_0/ LA - en ID - CM_1990__73_3_329_0 ER -
%0 Journal Article %A Gryllakis, C. %A Koumoullis, G. %T Completion regularity and $\tau $-additivity of measures on product spaces %J Compositio Mathematica %D 1990 %P 329-344 %V 73 %N 3 %I Kluwer Academic Publishers %U http://geodesic.mathdoc.fr/item/CM_1990__73_3_329_0/ %G en %F CM_1990__73_3_329_0
Gryllakis, C.; Koumoullis, G. Completion regularity and $\tau $-additivity of measures on product spaces. Compositio Mathematica, Tome 73 (1990) no. 3, pp. 329-344. http://geodesic.mathdoc.fr/item/CM_1990__73_3_329_0/